# SDR HYIA20160718002

- Difficulty date: July 15, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N290CA
- Make and model: Cessna 402C
- Aircraft serial: C4020297
- Aircraft time: 25,493 hours, 9,631 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Transistor
- Part number: 56180089
- Condition: Failed
- Location: Instrument Panel
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED INSTRUMENT PANEL LIGHT DIMMER SWITCH FOR ENGINE INSTRUMENTS SMOKED, DIMMER DOES NOT WORK. MAINTENANCE TROUBLESHOT AND FOUND DIMMABLE PANEL TRANSISTOR AND HEAT SINK FAILED. REPLACED THE DIMMABLE PANEL TRANSISTOR AND HEAT SINK ASSEMBLY, AND REPLACED THE DIMMER ASSEMBLY IAW MM 33-40-02.
